Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 58658, 12 pages
http://dx.doi.org/10.1155/2007/58658
Research Article

On the Existence of Positive Solutions of a Nonlinear Differential Equation

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 7 October 2006; Revised 20 December 2006; Accepted 5 January 2007

Academic Editor: Thomas P. Witelski

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sonia Ben Othman, Habib Mâagli, and Noureddine Zeddini, “On the Existence of Positive Solutions of a Nonlinear Differential Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 58658, 12 pages, 2007. doi:10.1155/2007/58658